MathSciNet Relay Station
MathSciNet bibliographic data
MR2084077 35Q55 (35B30)
Segata, Jun-ichi Remark on well-posedness for the fourth order nonlinear Schrödinger type equation. Proc. Amer. Math. Soc. 132 (2004), no. 12, 3559–3568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement